Header menu link for other important links
A relation of banach limit and difference matrix to generate some orlicz sequence spaces
K. Raj,
Published in Universidad Catolica del Norte
Volume: 38
Issue: 4
Pages: 637 - 652
In the present paper we study the applications of generalized difference matrices and Orlicz function to generate some spaces of almost convergent sequences. We make an effort to study some algebraic and topological properties of these sequence spaces. Some inclusion relations between these spaces are establish. Furthermore, we study matrix transformations and compute β-, γ-duals of these spaces. © 2019 Kudilp Raj and Charu Sharma.
About the journal
Published in Universidad Catolica del Norte
Open Access
Impact factor